# SDR 07FDEA03353

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, MISDRILLED HOLES AND CRACKS ON THE UPPER FLANGE OF THE FWD CARGO DOOR SILL BEAM BETWEEN FRAME 20-26.  REPAIR PERFORMED BY REPLACEMENT OF FWD CARGO DOOR SILL BEAM UPPER FLANGE PER DRW R537-06091 ISSUE B WITH DEVIATIONS NOTED IN RAS/DABRE/7005974/2005 ISSUE A AND EA 6-5313-92214.
